Skip to Content

Are there any long term side effects associated with Elavil?

Responses (1)

barbles2413 10 Jun 2010

I know weight gain to be one of them

doug44 10 Jun 2010

Thanks

barbles2413 11 Jun 2010

IT STNKS BUT MAYBE YOU WILL BE DIFFERENT GOOD LUCK

RedFrog3535 30 Jun 2010

If you are a male, and one or both of your breasts starts to grow, and feels painful, then you better talk to your doctor about trying a different medication.
I did NOT gain any weight in more than 10 years (was taking 25 mg).
Weight gain is more dependent on what you eat and how much of it, and how much you exercise.

barbles2413 30 Jun 2010

weight gain is caused because the medication causes changes in our matabolism. Diet and exercise are always a good thing but not everyone is lucky enough not to gain some weight on this medication. A side effect of elavil is also increased appitite and weight gain is liste as a side effect of this medication. As I said you may be one of the lucky ones. But if you notice a sudden weight gain let your doctor know he should always know if something different is going on with your body. once again good luck I hope you find the right med

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions